MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO NXT 4MM X 41MM - US; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO NXT 4MM X 41MM - US; CATHETER, THROMBUS RETRIEVER
Model Number 90314
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an endovascular thrombectomy procedure in a patient with stroke at right middle cerebral artery (mca) m2, after the first pass when the subject stent retriever was pulled out of the vessel, the vessel ruptured.No further information is available.
 
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Additional Manufacturer Narrative
Although the dhr could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event of 'patient vessel perforation' is a known and anticipated complication to these types of procedures and is listed as such in the device directions for use.Therefore, an assignable cause of 'anticipated procedural complication' will be assigned to this event.
 
Event or Problem Description

Brand Name
TREVO NXT 4MM X 41MM - US
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15581859
Report Number3012931345-2022-00186
Device Sequence Number6470768
Product Code NRY
UDI-Device Identifier07613327299946
UDI-Public07613327299946
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K120961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90314
Device Catalogue Number90314
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZOOM ASPIRATION CATHETER (IMPERATIVE CARE)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown